# SDR DALA2024070506781

- Difficulty date: July 2, 2024
- Submitted: July 5, 2024
- Operation: Air carrier
- Aircraft: N841DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31952
- Aircraft time: 28,591 hours, 11,151 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A8127U12
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT, FWD SHIELD AT AFT CARGO DOOR CORRODED. REMOVED AND REPLACED DAMAGED FWD SHIELD AT AFT CARGO DOOR P/N 146A8127U12 IAW B737 SRM 51-40-02-0G AND DWG# 146A0081 REV-A.
